Post # 1
So I have had about four periods since getting my paragard and love it so far. They told me it was supposed to get heavier….yet every month, it gets lighter and lighter. Borderline not even having a period anymore. Being that I’m obviously not TTC anymore I HATE it because it freaks me out! It’s like it’s a plug! LOL! Anyone heard of this happening?
Post # 3
So… are you 100% certain that you got the Paragard and not the Mirena? I mean you obviously talked to your doctor and knew what to expect but I wonder if they put the right one in. My periods haven’t been very heavy with the Paragard in but they have been consistent. Of course I might not be the best example. I was on the depo shot prior to the IUD and I’ve had a period every two and a half weeks ever since the extra hormones left my system. The doc is putting me on the pill for 3 months to try to regulate my hormones again.
Post # 4
@ChuckNorris: I have had my paragard for a little over a year (and love it!). My periods get lighter every month so far, but defintely not even close to the point of having no period. Did you have very light periods before?
Post # 5
I got a Paraguard put in two and a half weeks ago and I haven’t stopped bleeding since! It’s been lighter at times, and like a murder scene at others, but I am super jealous of your experience!
Post # 6
@NoOneYouExpect: Yeah, for sure Paragard. I have problems with hormones which is why I chose Paragard.
@MsCarabiner: Well, I’m glad SOMEONE had lighter periods…literally eberyone is like oh man they are so much heavier and at first it was but it’s crazy light now. Yeah, I’ve always had super light periods which is why I was fine with them being heavier, you know?
@lookingforadvice77: I hope it gets better! Stick with it!!!
Post # 7
@ChuckNorris: Hey, you’re not alone in this!! The exact same thing happened to me with the Paragard. The first few periods were really heavy, and then after that, it made them lighter, shorter, and less painful, which was great! I know for a fact I did indeed have a Paragard because I got it removed after a couple of years and I saw it once it was taken out (not that I didn’t trust that my doctor gave me what I wanted in the first place! I had it taken out because it was slightly too large for my uterus and I had pain issues with it, not during my period).
I now have a smaller copper IUD I got in Canada and I have noticed the same thing with my period, again. It’s great. Having this happen is so much better than what happens to some people with the heavy bleeding, etc.